We propose a canonization scheme for smooth equivalence relations on modulo restriction to -large infinite products. It shows that, given a pair of Borel smooth equivalence relations , on , there is an infinite -large perfect product such that either on , or, for some , the following is true for all : implies , and implies .
"Canonization of Smooth Equivalence Relations on Infinite-Dimensional -Large Products." Notre Dame J. Formal Logic 61 (1) 117 - 128, January 2020. https://doi.org/10.1215/00294527-2019-0034